# SDR 96UAL900201

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Upper Tube
- Part number: D40659126
- Condition: Worn
- Location: Slide/Raft
- Component: Aircruisers, D30656126
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE/RAFT REMOVED FOR FIRST TIME OVERHAUL AND FAILED THE AIR RETENTION TEST.  ONE SCREW HEAD SECURING THE PRESSURE RELIEF VALVE WORE A HOLE THROUGH THE RELIEF VALVE CHAFE COVER, TUBE SEAM TAPE, 2 LAYERS OF TUBE FABRIC, AND THE TUBE FABRIC OPPOSITE THE TUBE SEAM.  THE DAMAGED SLIDE/RAFT RETURNED TO ORIGINAL EQUIPMENT MANUFACTURER FOR WARRANTY REPAIR.
